# SDR GTIA050083

- Difficulty date: March 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1174, LBL 12, MAIN CABIN FLOORBEAM UPPER FLOOR SUPPORT ANGLE IS CORRODED (EXFOLIATION).  REMOVED DAMAGED FLOORBEAM AND FOUND OUT OF LIMITS.  FABRICATED NEW SUPPORT ANGLE, PRIMED AND TREATED.  INSTALLED FLOOR SUPPORT ANGLE IAW SRM.  (K)
